# SDR UIEA2014080500372

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: 65B151954
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP UPPER SURFACE OF RT WING INBD LE UPPER FIXED PNL ILES 516.  REPLACED DAMAGE PART WITH NEW PART IAW SRM 51-40-02 & SRM 51-40-04 REV 28.  JOB COMPLETED & CONDITION CHECKED NORMAL.
